Show simple item record

dc.contributor.authorAndo, M
dc.contributor.authorFrench, CP
dc.contributor.authorGanter, N
dc.date.available2014-05-21T20:49:05Z
dc.date.issued2008-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267746600005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationAndo, M., French, C. P. & Ganter, N. (2008). The Jacobi orientation and the two-variable elliptic genus. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 8 (1), pp.493-539. https://doi.org/10.2140/agt.2008.8.493.
dc.identifier.issn1472-2739
dc.identifier.urihttp://hdl.handle.net/11343/27810
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherGEOMETRY & TOPOLOGY PUBLICATIONS
dc.subjectPure Mathematics
dc.titleThe Jacobi orientation and the two-variable elliptic genus
dc.typeJournal Article
dc.identifier.doi10.2140/agt.2008.8.493
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleALGEBRAIC AND GEOMETRIC TOPOLOGY
melbourne.source.volume8
melbourne.source.issue1
melbourne.source.pages493-539
dc.research.codefor101
melbourne.publicationid104986
melbourne.elementsid302759
melbourne.contributor.authorGanter, Nora
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1472-2739
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record